Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Prometrium....

Is anyone else taking Prometrium? I have been taking it for about 2-3 days now and I believe its making me very moody.. I was just wondering if this was a side effect or if its all in my head.. I guess i should get used to it since after this i will be on Clomid and i heard that it can turn u into a monster.. lol..

Answer Question
 
Stefanie1115

Asked by Stefanie1115 at 8:28 PM on Sep. 3, 2009 in Health

Level 1 (0 Credits)
Answers (1)
  • I'm not taking it now, but when I did it made me cranky. For me it was actually worse than the Clomid. Good luck...just try not to be too mean to DH or you may have a hard time getting him to cooperate when the time come!
    Anonymous

    Answer by Anonymous at 4:04 PM on Sep. 8, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN